# SDR FXGAN1110J

- Difficulty date: October 14, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,048 hours, 42,170 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DEEP NICK WAS FOUND ON THE MAIN DOOR 1.5" AFT OF FRAME 15, APPROX 12.5" ABOVE DOOR CUTOUT. REPAIRED DAMAGE IAW EO 1051 AND SRM 52-10-01.
